English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Diffusion on a Sphere with Localized Traps : Mean First Passage Time, Eigenvalue Asymptotics, and Fekete Points

MPS-Authors
/persons/resource/persons86233

Straube,  R.
Systems Biology, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

379994_edoc.pdf
(Publisher version), 696KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Coombs, D., Straube, R., & Ward, M. J. (2009). Diffusion on a Sphere with Localized Traps: Mean First Passage Time, Eigenvalue Asymptotics, and Fekete Points. SIAM Journal on Applied Mathematics, 70(1), 302-332. doi:10.1137/080733280.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-9335-3
Abstract
There is no abstract available